Translator Disclaimer
June 2006 Relaxation approximation of some nonlinear Maxwell initial-boundary value problem
Gilles Carbou, Bernard Hanouzet
Commun. Math. Sci. 4(2): 331-344 (June 2006).

Abstract

Two nonlinear Maxwell systems are considered: Kerr model exhibiting an instantaneous response of the medium, Kerr-Debye model which contains some delay term and is a relaxation approximation of the first one. In one space dimension, we prove that the limit of the solution to the ingoing wave condition for Kerr-Debye model is a solution to the Kerr model.

Citation

Download Citation

Gilles Carbou. Bernard Hanouzet. "Relaxation approximation of some nonlinear Maxwell initial-boundary value problem." Commun. Math. Sci. 4 (2) 331 - 344, June 2006.

Information

Published: June 2006
First available in Project Euclid: 3 August 2006

zbMATH: 1119.35033
MathSciNet: MR2219355

Subjects:
Primary: 78A60
Secondary: 35L50, 35L60, 35Q60, 78Mxx

Rights: Copyright © 2006 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.4 • No. 2 • June 2006
Back to Top